The shakes

Over the last couple of months I have had the shakes, even when I look in the mirror I can see my face shaking and my hands are so bad I can hardly write. I mentioned this to my Resp nurse and she asked if I was overdoing my inhalers which I am not.

I am on Spriva Respimat, Bricanyl and Seretide with azithromycin three times a week.

Does anyone else experience the same.

12 Replies

oldestnewest
  • It might be wise to check with your GP for peace of mind. Al the best, Annie80x

  • I have an appointment next thursday 1st one I could get, I originally made it because my legs are feeling very heavy and are slightly swollen at night but will ask about the shaking as well.

  • The only time I was that shaky I had bad anaemia.

  • That is the effect Ventolin has on me. But it is the only time I have had the shakes. Sorry I cannot help.

  • I had to come off Seretide because of the shakes, I still get them but not as bad, I am on Symbicort now.

  • Ventolin can give me the shakes though I know the reason, taking six puffs in a spacer is the only effective use of that inhaler when needed I have the shakes as part of taking this.

  • I had the shakes for a while and sort of ignored it, only to find I had had a blood clot in my lung,

    the shakes seemed to get worse after using inhalers, and after nebulized ventolin I was terrible for about an hour.

    I would talk to your GP your body may be trying to tell you something is wrong

  • i had the same last week when i had to call an ambulance cos i was on my knees cos i couldn`t breathe i had just taken liquid Ventolin in my nebuliser then it started i don`t know if it is my stomach cos i had an ulcer for 30 year but a endoscopy about 6 year ago showed that my stomach walls were raw..my stomach bloats so much and it effects my breathing but when the shakes started i thought i would stop breathing my kneecaps were shaking like crazy as was my body the ambulance crew were with me an hour they wanted to take me to hospital but i said .. hang on for awhile ..they got me a diazapam and then helped me upstairs to the toilet where i got rid of some poo and then started feeling better slowly.. my shakes seem to start at about 7pm roughly ..i have just got some bicarb for my gut although i have gaviscon on prescription it doesn`t help much...what a life lol Bob.

    never give up.

  • Try windeeze or something similar, little capsules of relief, they certainly helps to get my bloating down.

    I know the feeling well, it's like a football inside your stomach, actually that's what mine looks like now.

    Maurice

  • Thanks Maurice i will order them now..i have to get my shopping delivered now as i`m just about housebound.so Tesco and Asda are a boon to me..i`m a widower so things really get tough at times ..thanks again. Bob.

    never give up..

  • I used to nebulize at least 3 x a day with Atrovent Beta bromide, but it makes me tremble worse than a dog passing bones! Stopped using the stuff after the first few days. Now I rely mostly on my "Duovent" rescue pump. My other inhalers are "Spiriva Respimat" and "FoxAir" (Seretide).

    As for a bloated belly, well I've already told you that my husband has set up house in the garden shed for fear of being gassed. Anyway, the doctor suggested I take peppermind oil capsules to "deflate" my belly and, I must say, they have really helped. It's just my husband that isn't entirely convinced. :-/

  • Hi pollyjj,I was on VENTMAX SR 8mg Salbutamol caps,Dont know if these are the same,but I had mega shakes in hands,upper legs,could also feel my heart thumping in my chest,and a very tense stiff neck,I stopped taking them 24 hrs ago and all these things have stopped,Needless to say I will NOT be taking these tabs ever again.I think it must have been to much Salbutamol,I have 3 inhalers,dry powder one,light blue one & a purple one,plus Uniphillyn tabs.I beleve All of these have Salbutamol in them.hope this helps.:-)..stevo584

You may also like...